# SDR SWAA2022012052997

- Difficulty date: December 14, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FLAP TRACK FAIRING 644BB FORWARD POSITION AT RT WING ; 2021-558252 / [01] TOOL USED: CALIPER P/N 500-464 S/N 15331926 DUE DATE 28-SEP-22.; [02] SCALE P/N: SCA-301 S/N:AE-412125 DUE DATE 24 FEB 22.; [03] HOTBONDER P/N:HCS9200B S/N:13061394 DUE DATE: 05 AUG 22.; [04] MULTIMETER P/N: FLUKE 1587; S/N: 38200034; DUE DATE: 20-MAR-22; [05] REPAIRED FLAP TRACK FAIRING 644BB IAW B737-700 SRM 57-53-70-2R-5 REPAIR 5. SEE INDIVIDUAL SIGNOFFS BELOW.; [06] JOB TASK COMPLETED.
